# SDR SIMA200419402

- Difficulty date: July 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001001
- Part serial: 01935A
- Condition: Failed
- Location: Lt Flap Xmsn
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3837 - FLAP FAIL MESSAGE ON EICAS.  FLAPS SELECTED TO 9 DEGREES, NO MOVEMENT.  ALSO, FLAPS WILL NOT MOVE ON GROUND.  REPLACED LEFT FLAP TRANSMISSION BRAKE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
